Alert archive / Colorado / Special Weather Statements in 2020

Special Weather Statement, NWS Pueblo, CO

August 2, 2020El Paso County, Colorado

NWS Pueblo, CO issued this special weather statement at Aug 2, 2020, 4:13 PM MDT for El Paso County, Colorado. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 2, 2020, 4:13 PM MDT (22:13 UTC)
Expired
Aug 2, 2020, 5:00 PM MDT
In force
47 min
Issued by
NWS Pueblo, CO

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 52 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 10.2 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2020-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2020-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-422 J/kg
Mixed-layer LCL
2146 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

937 
WWUS85 KPUB 022213
SPSPUB

Special Weather Statement
National Weather Service Pueblo CO
413 PM MDT Sun Aug 2 2020
 
COZ084-085-022300-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
413 PM MDT Sun Aug 2 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EL PASO COUNTY UNTIL
500 PM MDT...

At 413 PM MDT, Doppler radar was tracking a strong thunderstorm near
Peyton, or 22 miles east of Colorado Springs, moving southeast at 20
mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Yoder and Ellicott. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
east central Colorado.

LAT...LON 3897 10456 3905 10435 3880 10411 3867 10443
TIME...MOT...LOC 2213Z 335DEG 17KT 3895 10442 

$$

MOORE

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Aug 2, 2:59 PM MDT, 1 hour 14 minutes earlier.

Area forecast discussion, Aug 2, 2:59 PM MDT, 1 hour 14 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
259 PM MDT Sun Aug 2 2020

.SHORT TERM...(This evening through Monday)
Issued at 237 PM MDT Sun Aug 2 2020

Convection developing on schedule across the mountains this
afternoon, and with pool of fairly deep instability (CAPE of 1k to
2k j/kg) along the I-25 corridor, expect storms to strengthen as
they move s-se off the higher terrain. Various CAMs suggest cluster
of stronger storms over El Paso County around 00z, with activity
shifting south across Pueblo and Las Animas counties in the evening.
Severe Watch 411 already in place and looks good given favorable
wind profile and moderate 0-6km shear of 40 kts. Storms will be
moving fairly quickly (se 25-30 kts), which should limit flood
threat somewhat, though rainfall rates could be at least briefly
high enough for some localized run-off issues, especially over the
Spring/Junkins burn scars and Colorado Springs/Pueblo metro areas.
Activity slides se and is generally out of the area by midnight,
though some weakening showers could linger over Baca/ern Las Animas
counties through the night.

Upper air pattern remains nearly the same on Mon, though winds aloft
may take on slightly more of a westerly component, suggesting
convection may make it farther east onto the plains by the end of
the day. Still plenty of CAPE (pockets of 2k j/kg) and sufficient
shear for severe storms again, especially over the eastern mountains
and I-25 corridor, where SWODY2 has marginal risk in place. Areas
farther west along the Continental Divide and most interior valleys
will also see a continuation of diurnal convection, though storm
strength/coverage will be weak/less as deep moisture is lacking.
Little change in max temps, with readings again around seasonal
averages.

.LONG TERM...(Monday night through Sunday)
Issued at 237 PM MDT Sun Aug 2 2020

There is good model agreement through the extended period in
regards to the upper level pattern evolution. Ensemble spreads are
also on the lower end, so forecast confidence in the extended is
high at this time.

Monday night through Tuesday...high pressure will continue to sit
over the Desert Southwest, with riding extending north into the
Northern Rockies. An upper trough will sit over the Missouri
Valley. This will set up persistent northwesterly flow across
Colorado with multiple embedded disturbances dropping across the
state. Expect ongoing thunderstorms across the region Monday
evening, from the Eastern Mountains, out into the Plains. This
activity will shift south and east and come to an end by Tuesday
morning. There is currently a marginal risk for severe storms on
the Plains for hail and gusty winds. While storms will be moving,
if one should hit a burn scar, flash flooding will be possible.

The upper pattern does not change much on Tuesday with continued
northwest flow across Colorado with more energy dropping south
across the region. Low level moisture will remain in place, with
low level upslope flow on the Plains. Models are printing out CAPE
values in excess of 2000 j/kg across the Plains, while 0-6km shear
will be around 35 kts. This will lead to another round of
potentially severe storms on the Plains, with the greatest threat
out near the Kansas border. Large hail and gusty winds will be the
main threats. Over the Mountains, flash flooding will once again
be possible on area burn scars.

Wednesday and Thursday...the upper level pattern begins to
transition on Wednesday, with high pressure moving into Texas with
the upper ridge across the Central conus, while upper troughing
moves into the western states. This will transition flow
southwesterly across Colorado by Thursday. An upper disturbance
will move across the state on Wednesday with another round of
thunderstorms expected across the region. Moisture will remain in
place and modest shear will encompass the region. CAPE values will
be up around 2000 j/kg again, with another round of potentially
severe weather possible Wednesday afternoon and evening. By
Thursday, the upper flow turns southwesterly. This will set the
focus on Thursday over the Mountains, especially the Continental
Divide area, before spreading east through the evening hours. A
few strong storms are possible, but instability looks a bit more
limited at this time.

Friday into Sunday...the upper high pressure over Texas will
retrograde back over the Desert Southwest, with upper riding
building across Colorado. Drier air will work into the region with
dewpoints dropping across all but the Kansas border area. With the
drier air in place, and lack of energy moving across the state,
convection will likely be limited to the Mountains each afternoon
and evening, with lower probabilities for precipitation on
Saturday and Sunday. For now, have just scattered thunderstorms in
the forecast, which may be a bit over done.  Mozley

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 237 PM MDT Sun Aug 2 2020

Sct to numerous tsra over the area into the evening, with convection
impacting all terminals until sunset. At KALS, will carry vcts from
20z-02z, and expect main risk from storms here to be gusty outflow
winds and briefly reduced visibility. At KCOS and KPUB, strong to
severe storms are possible, and carried a tempo group for tsra from
22z-02z as most models suggest this is the best window for
convection. Storms will have the potential for hail and strong
winds, as well as brief MVFR/IFR cigs/vis due to very heavy
rainfall. Activity shifts onto the plains and diminishes overnight,
with VFR conditions all sites into Mon morning. Scenario repeats on
Mon, with another day of fairly widespread convection, especially
eastern mountains and I-25 corridor.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...PETERSEN
LONG TERM...MOZLEY
AVIATION...PETERSEN
Hazardous weather outlook, Aug 2, 11:36 AM MDT, 4 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1136 AM MDT Sun Aug 2 2020

COZ058>089-093>099-031745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1136 AM MDT Sun Aug 2 2020

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Widespread thunderstorms are expected over the region today, and
severe storms will be possible, especially along the I-25
corridor. The strongest storms will be capable of producing
golfball sized hail and winds over 60 mph, along with frequent
lightning and very heavy rainfall. If a thunderstorm develops
over the Spring, Decker, Hayden Pass, or Junkins burn scars, flash
flooding will be possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Widespread thunderstorms are expected Monday afternoon and early
evening over the mountains and high valleys, with isolated to
scattered storms elsewhere. There will be the possibility of a
couple or a few severe storms along the Interstate 25 corridor and
portions of the southeast plains, with ping pong ball size hail
and wind gusts around 60 mph being the main severe risks. There
could be a flash flood risk on recent burn scars, such as the
Decker, Hayden Pass, Junkins and Spring, if heavier storms move
over these areas.

Scattered thunderstorms are expected on Tuesday, mainly over
portions of the Interstate 25 corridor and the southeast plains,
with a couple severe storms being possible over the far southeast
plains in the evening. The main severe risks will be golf ball
size hail and wind gusts around 60 mph.

On Wednesday and Thursday, isolated to scattered thunderstorms
will be possible across southern Colorado. Friday and Saturday,
there could be some isolated storms across the area.

All storms will be capable of producing potentially deadly
lightning, and strong wind gusts. While some stronger storms could
produce hail.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible over the entire region this afternoon and evening.

10/28

In the hours before

Special weather statement, Aug 2, 3:13 PM MDT, 1 hour before
Special Weather Statement
National Weather Service Pueblo CO
313 PM MDT Sun Aug 2 2020

COZ074-075-079-087-088-022200-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Wet Mountains between 6300 and 10000Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
Southern Sangre De Cristo Mountains Above 11000 Ft CO-
313 PM MDT Sun Aug 2 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HUERFANO AND WEST CENTRAL
LAS ANIMAS COUNTIES UNTIL 400 PM MDT...

At 313 PM MDT, Doppler radar was tracking a strong thunderstorm near
Farisita, or 11 miles northeast of Spring Burn Scar north of Highway
160, moving southeast at 30 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Northeastern Spring Burn Scar north of Highway 160, Walsenburg, La
Veta and Farisita.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

LAT...LON 3776 10513 3786 10491 3755 10458 3735 10491
TIME...MOT...LOC 2113Z 327DEG 26KT 3772 10496

MOORE
Special weather statement, Aug 2, 3:32 PM MDT, 41 minutes before
Special Weather Statement
National Weather Service Pueblo CO
332 PM MDT Sun Aug 2 2020

COZ084>086-022215-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
332 PM MDT Sun Aug 2 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN EL PASO AND NORTHERN
PUEBLO COUNTIES UNTIL 415 PM MDT...

At 332 PM MDT, Doppler radar was tracking a strong thunderstorm near
Schriever AFB, or 20 miles east of Colorado Springs, moving southeast
at 20 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Schriever AFB, Hanover and Ellicott.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern and east central Colorado.

LAT...LON 3879 10460 3887 10441 3863 10416 3852 10448
TIME...MOT...LOC 2132Z 332DEG 16KT 3876 10445

MOORE
Special weather statement, Aug 2, 3:42 PM MDT, 31 minutes before
Special Weather Statement
National Weather Service Pueblo CO
342 PM MDT Sun Aug 2 2020

COZ071-022230-
Southern San Luis Valley CO-
342 PM MDT Sun Aug 2 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COSTILLA AND
SOUTHEASTERN CONEJOS COUNTIES UNTIL 430 PM MDT...

At 342 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Sanford, or 19 miles south of Alamosa, moving
south at 20 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Jaroso.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3700 10591 3724 10592 3726 10570 3700 10556
TIME...MOT...LOC 2142Z 344DEG 19KT 3720 10579

MOORE
Special weather statement, Aug 2, 3:50 PM MDT, 23 minutes before
Special Weather Statement
National Weather Service Pueblo CO
350 PM MDT Sun Aug 2 2020

COZ074-088-022230-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
350 PM MDT Sun Aug 2 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAS ANIMAS COUNTY
UNTIL 430 PM MDT...

At 349 PM MDT, Doppler radar was tracking a strong thunderstorm near
Segundo, or 11 miles southwest of Trinidad, moving south at 20 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Cokedale and Segundo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

LAT...LON 3713 10482 3718 10460 3699 10451 3699 10479
TIME...MOT...LOC 2149Z 344DEG 19KT 3709 10469

MOORE
Special weather statement, Aug 2, 4:01 PM MDT, 12 minutes before
Special Weather Statement
National Weather Service Pueblo CO
401 PM MDT Sun Aug 2 2020

COZ081-083-085-086-022245-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Canon City Vicinity/Eastern Fremont County CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
401 PM MDT Sun Aug 2 2020

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL FREMONT...
SOUTHEASTERN TELLER...SOUTHWESTERN EL PASO AND NORTHWESTERN PUEBLO
COUNTIES UNTIL 445 PM MDT...

At 401 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles north of Penrose, or 19 miles south of Colorado Springs, moving
southeast at 20 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Pueblo West and Penrose.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
central, southeastern and east central Colorado.

LAT...LON 3858 10510 3869 10491 3843 10459 3823 10489
TIME...MOT...LOC 2201Z 323DEG 18KT 3858 10495

MOORE
Special weather statement, Aug 2, 4:13 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Pueblo CO
413 PM MDT Sun Aug 2 2020

COZ084-085-022300-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
413 PM MDT Sun Aug 2 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EL PASO COUNTY UNTIL
500 PM MDT...

At 413 PM MDT, Doppler radar was tracking a strong thunderstorm near
Peyton, or 22 miles east of Colorado Springs, moving southeast at 20
mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Yoder and Ellicott.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
east central Colorado.

LAT...LON 3897 10456 3905 10435 3880 10411 3867 10443
TIME...MOT...LOC 2213Z 335DEG 17KT 3895 10442

MOORE

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 7:18 PM MDTSpecial Weather StatementPUBPueblo42 min
Aug 1, 7:49 PM MDTSpecial Weather StatementPUBPueblo26 min
Aug 1, 8:18 PM MDTSpecial Weather StatementPUBProwers27 min
Aug 2, 1:59 PM MDTSpecial Weather StatementPUBCostilla31 min
Aug 2, 2:14 PM MDTSpecial Weather StatementPUBCuster46 min
Aug 2, 2:26 PM MDTSpecial Weather StatementPUBAlamosa34 min
Aug 2, 2:31 PM MDTSpecial Weather StatementPUBCostilla44 min
Aug 2, 2:47 PM MDTSevere Thunderstorm WarningPUBCuster, Huerfano, Pueblo20 min
Aug 2, 3:08 PM MDTSpecial Weather StatementPUBRio Grande52 min
Aug 2, 3:13 PM MDTSpecial Weather StatementPUBHuerfano47 min
Aug 2, 3:32 PM MDTSpecial Weather StatementPUBEl Paso43 min
Aug 2, 3:42 PM MDTSpecial Weather StatementPUBCostilla48 min
Aug 2, 4:01 PM MDTSpecial Weather StatementPUBPueblo44 min
Aug 2, 4:15 PM MDTSpecial Weather StatementPUBLas Animas45 min
Aug 2, 4:29 PM MDTSpecial Weather StatementPUBEl Paso46 min
Aug 2, 4:38 PM MDTSpecial Weather StatementPUBEl Paso37 min
Aug 2, 5:12 PM MDTSpecial Weather StatementPUBEl Paso33 min
Aug 2, 5:41 PM MDTSpecial Weather StatementPUBPueblo34 min

Nearby

Special Weather Statements in Colorado, 2020Every special weather statement in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.